Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What should I do for an suddenly increased sugar levels even after a moderate breakfast ? Age 42 Type 2 Diabetic

i am a type 2 diabetic, all i have eaten to day is a ham and cheese sandwhich on a roll and a diet soda, when i got up my sugar was 240 now it is 336, yes i do have very increased thirst,and very frequent urination , feel very overheated and very tired, what should i do, and yes i am on medication i am 42, overweight but have lost some, diabetic on medications januvia and metformin, have a thyroid problem on generic of synthroid for that. recently was on prednisone like 2 weeks ago for sinus infection (chronic sinus infections. but all i have eaten today is a ham and cheese on a roll and a diet soda, also had a bottle of water too. i am excessively thristy, and have been urinating very frequently. when i awoke and checked my sugar it was 240 that was early this morning b4 meds. now 2 hrs after sandwhich it is 336. what should i do?
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear margaret,
Inspite of oral medications, your sugars are on quite higher side. Prednisolone could have made them worse (but not necessarily). The symptoms you are experiencing are osmotic symptoms due to high sugars. In my opinion, you need Insulin along with the tablets. Meet your doctor for the same.

Answered: Thu, 10 Mar 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
dear margaret.. along wit allopathy..i will advice you to opt for homeopathy..homeopathic medicines will be of great help to you in managing the diabetes n thyroid..
prednisolone is contraindicated in diabetesii it shud b totally avoided .. consult ur doctor.. manage the blood sugar n then consult a homeopath..
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor